T Nation

Uncomfortable Tren Injections


Hi to all,

I am on a cycle of d-bol, t-400 and tren and am finding the tren to be a rather uncomfortable injection. My thighs feel like someoen has given me one hell of a "charlie horse". Is this normal or is each person different. the tren I'm using is Valopharm 100 mg/ml injected everyday. Any feedback would be appreciated. Thanks


How many injections have you done so far on this cycle? Has the pain been there the whole time, or did it just start recently?

I was pretty sore after the first week or so of ed sticks, but after 10 weeks - no pain whatsoever.

Are you rotating your injection sites?


I been on the cycle for a week, so there have been 7 injections, the sites are rotated. The pain, which feels like you have worked the hell out of your legs for the first time is still present. Maybe it will go away after time, I hope.


You body will adapt with time.

Have you started sweating excessively with the tren? haha


What size pin are you using? I ran out of .25 gauge a few days ago, and have to use .23g guage. i noticed a little more soreness with the larger needle, but nothing major. I'm injecting 50 mg of 100mg/ml tren that I converted from finaplix. So I don't think it's a concentration problem.

Give it another week or so -like I said, I was pretty sore for the first week especially in the thigh. Have you tried shooting in your lat? Absolutely no soreness whatsoever.


Yes I have started to sweat, especially in the evening, hard to fall asleep, almost like being on clen


I'm using a .25g guage pin. Haven't tried the lat but will give it a shot.


What kind of progress are you making with this cycle?


Dude, type 'ventrogluteal' in Google and you'll find all kinds of medical journals advocating the ventrogluteal site as one of the best sites for intramuscular injections. They say that out of pretty much all the sites that people normally use for IM injections, the ventrogluteal site is where you'll find the least amount of nerves and blood vessels.

I was able to rotate simply between left and right ventroglute sites and I was doing every day injections.


Are you sure it's the tren and not the T-400? I've heard that shit has so much BA in it that it will kill you for days afterward.


You are braver than me. I'm so scared of huge knotty scar tissue, that I rotate 4 sites on each side so that each site gets a week off before getting hit again.

But the VG is an excellent suggestion.


Well it's been a week and the d-bol is definitley working. What I was lifting, for example, 3 days ago on bench for 6 reps is now 12-14 reps so time to increase the weight. Once the tren and t-400 kick in 100% it should be mind blowing, I hope.


Thanks, I will check into this.


the t-400 is uncomfortable as well but I know for a fact it's the tren. I started the tren in my left thigh, t-400 in my right and the left thigh is definitely the worst. The d-bol I inject in the shoulders.


What kind of Dbol are you injecting?


I have used tren many times and never had any pain. I have used T-400 one time and had major pain, just like you describe, after every injection. One time, I was going on a trip, so I injected 3 cc's of T-400, and had the worst pain you could imagine. I was limping for a week. I gotta say, I think it's the test.


Tren sweats are ridiculous. I'm working with this guy (outstide in the heat) who is a good 80lbs over weight and I sweat more than him!!




I didn't know that anyone made an injectable dbol because of the short half life. I was hoping you weren't injecting reforvit-B! LOL, you hear of some people doing some crazy stuff........


You should see how it feels on clen for me the sweats are worse than tren and to think I was going to run both at the same time.